American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information   
View Article: PDF

[2] Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos. Countable tightness and proper forcing. Bull. Amer. Math. Soc. 19 (1988) 295-298. MR 940491.
Abstract, references, and article information   
View Article: PDF

[3] W. W. Comfort. Ultrafilters: Some old and some new results. Bull. Amer. Math. Soc. 83 (1977) 417-455. MR 0454893.
Abstract, references, and article information   
View Article: PDF

[4] Mary Ellen Rudin. The normality of a product with a compact factor. Bull. Amer. Math. Soc. 79 (1973) 984-985. MR 0331322.
Abstract, references, and article information   
View Article: PDF

[5] H. H. Hung and S. Negrepontis. Spaces homeomorphic to $\left( {2^\alpha } \right)_\alpha$. Bull. Amer. Math. Soc. 79 (1973) 143-146. MR 0367930.
Abstract, references, and article information   
View Article: PDF

[6] Prabir Roy. The cardinality of first countable spaces. Bull. Amer. Math. Soc. 77 (1971) 1057-1059. MR 0290332.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1